# SDR QR9R2024022100001

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721199346
- Aircraft time: 4,053 hours
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 41800879001
- Part serial: 698
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AP1 FAILURE IN FLIGHT. TEST FLIGHT EVAL REVEALED AP1 FAILED WITH A FLASHING Y IN ORANGE BLOCK ON PFD, FOLLOWED BY AP2 FAIL WITHIN 30 SECONDS. AFCS SUBS PFTNOTOK MESSAGE WHEN BOTH WENT OFFLINE. REMOVED AND REPLACED YAW TRIM MOTOR.
